MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the patient lost her kangaroo 24 fr gtt (gastrostomy feeding tube), which was inflated with 15 ml of ad (distilled water) on (b)(6) 2024, due to a rupture of the cuff.Since this is a patient diagnosed with alzheimer's, dm, recurrent utis and is bedridden, she is under home care with 12 hours of daytime nursing and at night with the caregiver.She has limited movement, for this reason she does not pull the gtt.The technicians and caregivers are completely cautious, capable and experienced in handling, administering medications, diet and liquids through this device.The device had to be changed by a professional due to the ruptured cuff.
 
Additional Manufacturer Narrative
Additional 510k number: k932295.Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for the reported lot (2400121964) and there were no ncs related to the reported event issued during the manufacturing of this lot.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21919062
Report Number1423537-2025-00184
Device Sequence Number8651013
Product Code KNT
UDI-Device Identifier10192253011562
UDI-Public(01)10192253011562(17)270301(10)2400121964
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247
Device Catalogue Number8884720247
Device Lot Number2400121964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/02/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexFemale